# SDR DALA2023120609986

- Difficulty date: November 12, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 12,893 hours, 5,596 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3097 DURING CRV FOUND PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN ON AFT OUTBOARD LAV. CORRECTIVE ACTION: REPLACED AFT O/B LAV O2 DOOR TEST STOP LATCH W/ REF TO A321 CMM 25-41-01. D/R REVERSED. OPS CHECK GOOD. A/C OK FOR SVC. (0061195)
